Keimyung Med J Search

CLOSE


Keimyung Medical Journal 2012;31(1):135-140.
A Case of Amiodarone Induced Multiple Complications in Patient with Atrial Fibrillation
심방세동 환자에서 Amiodarone 사용 후 여러 가지 합병증이 발생한 1례
송윤석;양경호; 정선호; 류병한; 박준석; 정여진; 정용석; 김용복
Abstract
Amiodarone is an effective antiarrhythmic agent that being widely used for the management of supraventricular and ventricular tachyarrhythmias. But long term amiodarone therapy can develop variety of adverse effects which include pulmonary toxicity; hapatotoxicity; thyroid dysfunctions; corneal deposits; bone marrow suppression; neuropathies; etc. There have been many reports about amoidarone induced toxicities that affects individual organs. However; it is rare that about multiple organ damages concurrently in patients with amiodarone therapy. We experienced that a case of amiodarone-induced multi organ complications and their recovery after amiodarone withdrawal. Here; we are to report this case.
Key Words: Amiodarone, Multi organ complications


ABOUT
BROWSE ARTICLES
EDITORIAL POLICY
FOR CONTRIBUTORS
Editorial Office
1095 Dalgubeol-daero, Dalseo-gu, Daegu 42601, Korea
Tel: +82-53-258-7585    E-mail: tinlib@dsmc.or.kr                

Copyright © 2021 by Keimyung University School of Medicine.

Developed in M2PI

Close layer
prev next